# SDR UIEA2018121302830

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,199 hours, 10,756 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clamp
- Condition: Missing
- Location: Thrust Reverser
- Component: Flex Shaft
- Component part number: E14009310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 I/B THRUST REVERSER UPPER FLEX SHAFT BRAID BROKEN MISSING CLAMP. REMOVED AND REPLACED ENG NR 1 I/B THRUST REVERSER UPPER FLEX SHAFT IAW AMM 78-31-18. REINSTALLED CLAMP. OPS CHECK GOOD PER AMM 78-31-00.
